MAUDE Adverse Event Report: BIOSENSE WEBSTER INC PENTARAY NAV HIGH-DENSITY MAPPING ECO CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC PENTARAY NAV HIGH-DENSITY MAPPING ECO CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Model Number D128210
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that an unknown patient underwent a persistent a-fib/atrial flutter - right ablation procedure with a pentaray nav high-density mapping eco catheter.A white hair or fiber was discovered on the tip of the catheter.It was reported that upon opening the packaging of the catheter, a white hair or fiber was discovered on the tip of the catheter.They replaced the catheter and the procedure continued.No patient consequences were reported.Foreign material on usable length of catheter is mdr-reportable.
 
Additional Manufacturer Narrative
On 30-sep-2022, the product investigation was completed.It was reported that an unknown patient underwent a persistent a-fib/atrial flutter - right ablation procedure with a pentaray nav high-density mapping eco catheter.A white hair or fiber was discovered on the tip of the catheter.Device evaluation details: visual analysis revealed no damage or foreign material was found on the tip area of the device.The issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the usage of the device that compromised its performance.A manufacturing record evaluation was performed for the finished device 30842459l number, and no internal actions related to the complaint were found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number:(b)(4).

Brand Name
PENTARAY NAV HIGH-DENSITY MAPPING ECO CATHETER
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key15359338
Report Number2029046-2022-02114
Device Sequence Number5518240
Product Code MTD
UDI-Device Identifier10846835012248
UDI-Public10846835012248
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2025
Device Model NumberD128210
Device Catalogue NumberD128210
Device Lot Number30747228L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer09/30/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; SOUNDSTAR ECO
Patient SexUnknown